Mal:MathSciNet

Fra Wikipedia, den frie encyklopedi
Hopp til navigering Hopp til søk

MR[1]

Dokumentasjonsikon Maldokumentasjon [vis] [rediger] [historikk] [oppdater]

Makes a link to Mathematical Reviews from the review id. There is a single parameter, the id, which must be given.

Formål[rediger kilde]

Bruk[rediger kilde]

Eksempler[rediger kilde]

{{MathSciNet | id = 96d:11071}}

which can be abbreviated as

{{MR|96d:11071}}</Norwich>

Example of use as part of a journal citation:

{{cite journal
  | author = Wiles, Andrew
  | title = Modular elliptic curves and Fermat's last theorem
  | journal = Annals of Mathematics
  | volume = 141
  | year = 1995
  | issue = 3
  | pages = 443–551
  | id = {{MathSciNet | id = 96d:11071}}}}

The resulting formatted journal citation:

Wiles, Andrew (1995). «Modular elliptic curves and Fermat's last theorem». Annals of Mathematics. 141 (3): 443–551. MR96d:11071. 

(Note that the same review is also accessible with id=1333035.)

Se også[rediger kilde]